Juegos topológicos

Autor/ author

Contact

José Luis Rodríguez Blancas

E-mail: jlrodri @ ual.es

Office phone: (+34) 950 015851

Mobile phone: (+34) 617666437

Mailing address: Área de Geometría y Topología, CITE III, Universidad de Almería E-04120 La Cañada de San Urbano, Almería (España)

Meet me in social networks (Facebook, Twitter, …)

I like to perform soap bubbles (math) shows as  “Mago Moebius“, make figures with 3D Polyfelt, and also string art works as you can see in my blog.


Teaching

I am teaching Geometry, Topology and Astronomy at the University of Almería. See the web page.

Research

I am mainly interested on Algebraic Topology, Homological Algebra and Group Theory. I am currently participating in the following research groups and projects:

  • Project “HOMOTOPÍA DE ORDEN SUPERIOR EN ÁLGEBRA Y GEOMETRÍA“, supported by the Spanish Ministry of Education and Science under MEC-FEDER grant MTM2010-15831, and coordinated by C. Casacuberta (U. Barcelona).Grup de Recerca en Geometria i Topologia Algebraica, supported by the Generalitat de Catalunya, AGAUR (2009 SGR 119).
  • Group “Geometría y Topología Universidad de Málaga” supported by the Junta de Andalucía (CEC-Junta de Andalucía, grant FQM-213).
  • (RECENT PAST) Project “Métodos geométricos y topológicos en economía, física aplicada y robótica” (P07-FQM-02863), coordinated by Antonio Viruel (U. Málaga). Ver vídeo.

Brief curriculum vitae

  • Born in Lleida (Catalunya), on June 6, 1969.
  • Degree in Mathematics earned at the Universidad de Zaragoza in 1992.
  • Assistant Professor at the Universitat Autònoma de Barcelona since 1992.
  • Predoctoral fellow at the Fields Institute, Toronto (February 1996 – Juny 1996).
  • Ph.D. degree earned at the Universitat Autònoma de Barcelona in 1997.
  • Postdoctoral fellow at the University of Essen (September 1998 – January 1999).
  • Postdoctoral fellow at the Institut de Mathématiques de l’Université de Lausanne (September 1999 – September 2000).
  • Professor at the Universidad de Almería (since September 2000).
  • Main organizer of the Summer School on String Topology (University of Almería, September 16-20, 2003).
  • Co-organizer (secretary) of the International Mediterranean Congress of Mathematics Almería 2005 (University of Almería, Juny 6-10, 2005).
  • Main organizer of the XVI Encuentro de Topología, (University of Almería, October 23-24, 2009) and the Advanced Course on Topological Quantum Field Theories (University of Almería, October 19-23, 2009).

Publications

Last update: April 17, 2014. Reviews of my published works can be found in MathSciNet and also in Zentralblatt MATH.

  1. C. Casacuberta, J. L. Rodríguez, and J.-Y. Tai, Localizations of abelian Eilenberg-Mac Lane spaces of finite type, to appear in Proc. London Math. Soc.
  2. J. L. Rodríguez and L. Strüngmann, On cellular covers with free kernel,  Med. Journal of  Mathematics. Vol 9, 2, (2012) 295-304.  (PDF file).
  3. R. Göbel, J. L. Rodríguez, and L. Strüngmann, Cellular covers of cotorsion-free modules. Fund. Math. 217 (2012), 211-231.
  4. B. Lafuerza-Guillén and J.L. Rodríguez, Translation-invariant generalized topologies induced by probabilistic norms, Note di Mathematicae, Vol. 29, (2009), 157-164. PDF file.
  5. J. L. Rodríguez and J. Scherer, A connection between cellularization for groups and spaces via two-complexes. Journal of Pure and Applied Algebra, Vol 212 (2008), 1664-1673.  PDF file.
  6. F. Neumann and J. L. Rodríguez, On cellularization for simplicial presheaves and motivic homotopy theory. Topology and its Applications, 154 (2007), 1481–1488. PDF file. (See a presentation in Spanish, given at SECAII, Granada 2004)
  7. J. L Rodríguez, J. Scherer, and A. Viruel, Non simple localizations of finite simple groups. Journal of Algebra, Vol. 305 (2) (2006), 765– 774. PDF file.
  8. B. Lafuerza-Guillén and J.L. Rodríguez, Boundedness in generalized Serstnev PN spaces, preprint 2005. PDF file.
  9. J. L Rodríguez, J. Scherer, and A. Viruel, Preservation of perfectness and acyclicity. Berrick and Casacuberta’s universal acyclic space localized at a set of primes. Forum Math. 17 (2005), no. 1, 67–75. (Preprint version math.GR/0301325).
  10. D. Chataur, J. L. Rodríguez, and J. Scherer, Realizing operadic plus-construction as nullifications. K-theory 33 (2004), 1–21. PDF file.
  11. J. L. Rodríguez, J. Scherer, and L. Strüngmann, On localizations of torsion abelian groups. Fund. Math. 183 (2004), 123–138. (PDF file of a previous version).
  12. J. L. Rodríguez and D. Scevenels, Homology equivalences inducing an epimorphism on the fundamental group and Quillen’s plus construction. Proc. AMS. 132, No.3, 891–898 (2004).(Preprint version math.AT/0301328).
  13. J. L. Rodríguez, J. Scherer, and J. Thévenaz, Finite simple groups and localization, Israel J. of Math. 131 (2002) 185–202. (Preprint version math.GR/0012217).
  14. R. Göbel, J. L. Rodríguez, and S. Shelah, Large localizations of finite simple groups., Crelle’s Journal, 550 (2002) 1–24. (Abstract) (DVI file)
  15. J. L. Rodríguez and D. Scevenels, Iterating series of localization functors, Une dégustation topologique [Topological morsels]: homotopy theory in the Swiss Alps (Arolla, 1999), 211–221, Contemp. Math., 265, Amer. Math. Soc., Providence, RI, 2000. (Abstract) (DVI file)
  16. J. L. Rodríguez and J. Scherer, Cellular approximations using Moore spaces. Cohomological methods in homotopy theory (Bellaterra, 1998), 357–374, Progr. Math., 196, Birkhäuser, Basel, 2001. (Abstract) (DVI file)
  17. J. L. Rodríguez and D. Scevenels, Localizations associated to semidirect products. Topology and its Applications, 108 (2) (2000),  169–177. (Abstract) (DVI file)
  18. J. L. Rodríguez and D. Scevenels, Universal epimorphic equivalences for group localizations, J. Pure Appl. Algebra, 148 (3) (2000), 309–316. (Abstract) (DVI file)
  19. C. Casacuberta, J. L. Rodríguez, and D. Scevenels, Singly generated radicals associated with varieties of groups, in: Proceedings of Groups St Andrews 1997 in Bath I, London Math. Soc., Lecture Note Series 260, Cambridge University Press (1999). (Abstract) (DVI file)
  20. C. Casacuberta and J. L. Rodríguez, On weak homotopy equivalences between mapping spaces, Topology 37 (1998), 709–717. (Abstract) (DVI file)
  21. C. Casacuberta, L. J. Hernández Paricio, and J. L. Rodríguez, Models for torsion homotopy types, Israel J. Math. 107 (1998), 301–318. (Abstract) (DVI file)
  22. C. Casacuberta and J. L. Rodríguez, On towers approximating homological localizations, J. London Math. Soc. (2) 56 (1997), 645–656. (Abstract) (DVI file)

Published divulgative papers and posters

  1. La precesión de los equinoccios y su influencia en el calendario” + imagen.
  2. “Frisos y mosaicos de papel de seda”, Matematicalia Ciencia, Vol. 5, nº5 (Diciembre 2009).
  3. Hilorama del politopo E8“, póster XVII Encuentro de Topología, Zaragoza, 2010.
  4. Juegos topológicos con pompas de jabón (6Mb)  Actas de la I Jornada de profesorado de Matemáticas de Almería, 2009.
  5. Superficies de gomaespuma y la cuártica de Klein“, Matematicalia Ciencia Vol. 7, nº4 (Diciembre 2011).
  6. Meditaciones topológicas de Salvador Dalí“, con Frank Neumann, en boletín de la titulación de Matemáticas de la UAL, volumen VI, número 1, 2012.
  7. Trenzados y mosaicos árabes con cuerdas“, con David Crespo Casteleiro y Mari Carmen Sánchez Melero, en Epsilon Vol. 30(3), nº 85, 69-82.

4 comentarios to "Autor/ author"

[...] 25 de enero de 2011: José Luis Rodríguez Blancas (matemático y profesor en la Universidad de Almería) en “Curva de Hilbert con [...]

[...] Gaudí. El 25 de junio se inició la Edición 2.5 del Carnaval de Matemáticas, albergada por José Luis Rodríguez Blancas (del Área de Geometría y Topología en la Universidad de Almería) en su blog “Juegos [...]

[...] A les 10 h dissabtes de les matemàtiques a l’UAB: Jocs topològics a càrrec del professor Jose Luís Rodíguez. [...]

[...] que no ha participado, pero lo hace en casi todas las ediciones y desde aquí le doy las gracias http://topologia.wordpress.com/about-me/ os anuncio que ya tenemos el ganador de esta edición ha sido con 13 [...]

Deja un comentario

Introduce tus datos o haz clic en un icono para iniciar sesión:

Logo de WordPress.com

Estás comentando usando tu cuenta de WordPress.com. Cerrar sesión / Cambiar )

Imagen de Twitter

Estás comentando usando tu cuenta de Twitter. Cerrar sesión / Cambiar )

Foto de Facebook

Estás comentando usando tu cuenta de Facebook. Cerrar sesión / Cambiar )

Google+ photo

Estás comentando usando tu cuenta de Google+. Cerrar sesión / Cambiar )

Conectando a %s

Google translator

Síguenos en

Sierpinski carpet project

Juego alicatado con hilos. Venta directa en las 3 tiendas de la Alhambra en Granada.

String art project

Mago Moebius: Geometry and magics with soap bubbles

Show de magia, matemagia, humor y fantasía, adaptado a todos los niveles.

3D POLYFELT – POLIFIELTROS 3D

NUESTRO JUEGO EDUCATIVO MÁS POPULAR

1ª mención de honor Matemáticas 2012

Primer Premio en Matemáticas 2013

Nuestro blog participa en

HA SIDO GANADOR EN DOS EDICIONES

PREMIADO EN ENFOCA 2012

Elegida foto del mes en Divulgamat, y segundo premio Enfoca 2012, en Facebook.

Red Española de Topología

Cibermentor de la asociación

Colaborador del EPFL Mathematical Humanitarian Project

Enlaces

Escribe tu dirección de correo electrónico para suscribirte a este blog, y recibir notificaciones de nuevos mensajes por correo.

Únete a otros 57 seguidores

  • 488,690 veces

Actualizaciones de Twitter

Error: Twitter no responde. Por favor, espera unos minutos y actualiza esta página.

%d personas les gusta esto: